# SDR EISA98270

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delamination
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK ACCOMPLISHMENT REVEALS RIGHT AILERON, OUTBOARD T/E HAS TWO AREAS OF DELAMINATION.  REPAIRED AREAS OF DELAMINATION PER SRM 51-40-5, 51-40-6 AND 51-40-8 AND 51-40-9.  (M)
